Patient :If the morning after pill was taken two weeks into September and now it's November and you haven't had sex since then and you take a pregnancy test and it's positive is there a chance that it's wrong
Symptoms: Some bleeding and abdominal pain that comes and goes
Thanks for contacting askthe doctor.com
If the morning after pill had been taken in september and there have been no withdrawal bleed after a week , then it is likely that it failed to provide contraception and the pregnancy which occurred happen to continue . This was probably evident with the missed periods and a possible implantation bleed .Also if the pregnancy test is positive, and you haven't had sex in these two months , then it is likely that there was a contraceptive failure.
The possible abdominal ache is due to progesterone effect on round ligament which causes a typical stretching pain in the groin in the early pregnancy weeks.
It is suggested that you may consult your physician for means of termination of pregnancy either medically or surgically, if this pregnancy is not planned and you don't wish to continue with it. An ultrasound confirmation of intrauterine pregnancy and dating of gestation would be required to decide possible and safest mode of abortion.
The options are to be discussed with your physician in detail and you should be in a position to take an informed decision.
I hope i have answered your query in detail
Wishing you best of health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.